[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] skin irritation around infusion sets



In a message dated 8/29/02 5:05:58 PM !!!First Boot!!!, email @ redacted 
writes:


> I use the quicksets and have recently started using Mastisol to keep my 
> sites stuck.  Recently, I have been experiencing some itchiness, bumps, and 
> redness around and under where my sites were.  I am wondering if I am 
> developing an allergy to the Mastisol and what if anything I can do about 
> it.  Does anyone else seem to sometimes have rashiness, but sometimes not?  
> help!
> 
> 

Katy:  My son has the exact problem with Mastisol.  His endo, however, 
corrected it.  He said to use Unisolve over the entire site to get the tape 
off, then wipe it down again with the Unisolve once the tape and set are out. 
 Then wash it off with soap and water.  It helped my son.  Hope it helps you 
too.
    Marilyn
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml